# SDR DALA2020090902990

- Difficulty date: September 8, 2020
- Submitted: September 9, 2020
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 61,624 hours, 20,153 cycles
- System (JASC): 2565 · Escape Slide
- Part: Hinge Bracket
- Condition: Missing
- Location: R3 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND MISSING UPPER BRACKET HINGE OF ESCAPE SLIDE AT R3 DOOR. REPLACED BRACKET.
